MathSciNet Relay Station
MathSciNet bibliographic data
MR1264799 (95m:13012) 13F05 (13F07)
Anderson, D. D. Noetherian domains with many more elements than height-one primes. Proc. Amer. Math. Soc. 123 (1995), no. 10, 2971–2974.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement